# SDR USAA951046

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23133
- System (JASC): 2210 · Autopilot System
- Part: Mode Cntl Pnl
- Part number: 4038890951
- Condition: Failed
- Location: Autopilot
- Part time: 26,613 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FLT NR 0117 - CLIMBING OUT FROM LGA EN ROUTE TO MCO WITH ALT ALERTING AND 'A' CHANNEL AUTOPILOT ON MEL, AIRCRAFT WOULD NOT HOLD ALTITUDE OR RESPOND TO CHANGES WITHOUT USING ALT SEL.  MAINTENANCE REPLACED THE AUTOPILOT MODE CONTROL PANEL.  BITE CHECKED AND FUNCTIONAL CHECKED GOOD.  (M)
